# SDR DALA2020021831235

- Difficulty date: February 13, 2020
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N593NW
- Make and model: Boeing 757351
- Aircraft serial: 32993
- Aircraft time: 59,963 hours, 19,540 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Mechanism
- Condition: Out Of Adjust
- Location: R4 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5813 DOOR 4R SLIDE WOULD NOT ILLUMINATE WHEN SLIDE ARMED. CORRECTIVE ACTION: ADJ/TEST DOOR EMERG MECHANISM GOOD PER B757 AMM 52-11. (6495238)
